# SDR UPS99830127

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 D CARGO PIT DOOR EXTERIOR SKIN HAS .75 INCH VISIBLE CRACK 12 INCHES ABOVE LOWER AFT CORNER.  FABBED AND INSTALLED DOUBLER IAW DC8 SRM 52-2-0, 51-1-21, 51-1-20 & 51-1-15.
